MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY,FOLEY,SIL,16FR,10ML,W/SD

MEDLINE INDUSTRIES, LP; TRAY,FOLEY,SIL,16FR,10ML,W/SD
Catalog Number DYND150716
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the "balloon rupture during a gemzar, cisplatin bladder instillation at the infusion clinic" when "30 ml" of the "50 ml" were administered.The customer reported they heard a "popping sound" during the administration and the patient reported there was a "sudden pressure that quickly resolved at the time of the noise".The customer reported there was "no leaking" after the incident occurred therefore, they left the foley inside the patient for the "1.5 hr dwell time".The customer reported after the dwell time, the catheter was removed and it was noted that the balloon was already deflated with a "small slit at the base".The customer reported another catheter was required to be inserted to complete another medication administration.The customer reported there was no serious injury related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the "balloon rupture during a gemzar, cisplatin bladder instillation at the infusion clinic" when "30 ml" of the "50 ml" were administered.

Common Device Name
TRAY,FOLEY,SIL,16FR,10ML,W/SD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20632102
Report Number1417592-2024-00951
Device Sequence Number7929758
Product Code OHR
UDI-Device Identifier40195327035120
UDI-Public40195327035120
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND150716
Device Lot Number24CBT120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient Weight105 KG